A certain criterion for the stability of difference equations
Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1247-1255
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_7_a9,
author = {V. B. Demidovich},
title = {A certain criterion for the stability of difference equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1247--1255},
year = {1969},
volume = {5},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_7_a9/}
}
V. B. Demidovich. A certain criterion for the stability of difference equations. Differencialʹnye uravneniâ, Tome 5 (1969) no. 7, pp. 1247-1255. http://geodesic.mathdoc.fr/item/DE_1969_5_7_a9/